MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-80/I20-40
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2024, with the implantation of an afx2 bifurcated stent graft an afx iliac limb and an afx vela infrarenal aortic extension.After the implantation, a balloon touch-up was performed, and angiography revealed a persistent leak near the right common iliac artery (cia), initially suspected to be a type ib endoleak but later ruled out.Further angiography indicated a potential type iiib endoleak.A limb extension was added; however, minor leakage persisted.Considering the patient¿s age and the minimal nature of the leakage, the decision was made to monitor the situation through follow-up, with the possibility of additional intervention if sac growth is observed in one month.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2 h3 other text: device remains implanted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type iiib endoleak of the distal main body is confirmed.This is consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.There appeared to be an area of narrow diameter with calcification noted on procedure planning in the area where the contrasting blush is seen.It is possible that this calcification created a type iiib endoleak but this could not conclusively be determined.The final patient status was reported as being monitored.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.Corrections: g3: awareness date ¿ updated h6: investigation finding codes - remove code 3233 h6: investigation conclusion codes - remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key21160365
Report Number3011063223-2025-00009
Device Sequence Number7631670
Product Code MIH
UDI-Device Identifier00818009014689
UDI-Public(01)00818009014689(17)270726
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Recall,Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBEA25-80/I20-40
Device Lot Number2834670-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0007-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB LOT#: 2583447-005.; AFX VELA INFRARENAL LOT#: 2617140-006.
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale